# SDR CALA2024090900598

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 72,769 hours, 12,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATHWAY LIGHTING AFT OF GALLEY 2 AT STOWAGE 236 FOUND BROKEN.EMERGENCY PATHWAY LIGHTING AT STOWAGE 236 REPLACED AS PER SWPM 20-30. TESTED NOW OK.PARTS USED: 00-0363-3-0179,QTY :1 00-0363-3-0074,QTY :1  25-3351-3-0008,QTY :1
